# SDR 2008UALA05415

- Difficulty date: August 22, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 72,467 hours, 8,711 cycles
- Engine: Pwa PW4056
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BTL LOW CARGO B MSG DISPLAYED AND DISCHARGE LIGHT ON OVERHEAD PANEL ILLUMINATED, NO FWD OR AFT LIGHT ON.  REPLACED FIRE "B" BOTTLE.
